Jump to content

Search the Community

Showing results for tags 'eps'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi! I have a very long post on this forum under the introductory part but I would like to run a poll. Have you experienced muscle twitching called benign fasiculations? Tremors at rest? Facial grimacing? Any other dyskinesia/dystopia/ or tic? The next part: What medications were you on? Did this start shortly after starting the medication? Or did it start within a 2 month period after you stopped the medication? The purpose of this poll is for my own curiosity. Thank you for your time!
×
×
  • Create New...